MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE 3-LUMEN SPHINCTEROTOME V; SINGLE USE 2-LUMEN SPHINCTEROTOME

AOMORI OLYMPUS CO., LTD. SINGLE USE 3-LUMEN SPHINCTEROTOME V; SINGLE USE 2-LUMEN SPHINCTEROTOME
Model Number KD-V411M-0725
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported during an endoscopic retrograde cholangiopancreatography (ercp) procedure, the physician found that the knife wire had fractured and could not be used.The procedure was completed with a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
Based on the results of the investigation, and since the device was not returned for evaluation, the definitive root cause of the reported issue could not be determined.Olympus will continue to monitor the field performance of this device.

Brand Name
SINGLE USE 3-LUMEN SPHINCTEROTOME V
Common Device Name
SINGLE USE 2-LUMEN SPHINCTEROTOME
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
Manufacturer (Section G)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA   036-0357
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key21913686
Report Number9614641-2025-00609
Device Sequence Number7267171
Product Code KNS
UDI-Device Identifier04953170382635
UDI-Public04953170382635
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K950166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKD-V411M-0725
Device Lot Number44K
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown